# SDR SWAA2021121452101

- Difficulty date: December 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737
- Aircraft serial: 30133
- Aircraft time: 66,132 hours, 27,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PNL 194E HAS (4) EACH HOLES DELAMINATED ; / [01] INSTALLED NEW PANEL IAW AMM 53-51-21
